# SDR AWXA200400710

- Difficulty date: July 1, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 59,286 hours, 37,858 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 552
- Condition: Defective
- Location: Flaps
- Part time: 16,380 hours, 10,167 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SNA - EMERGENCY LANDING - FLT 0653 - ON DESCENT INTO PHX EN ROUTE FROM SNA AIRCRAFT EXPERIENCED A FLAP LOCKOUT AND WOULD NOT EXTEND WHEN SELECTING FLAPS 1. MAINTENANCE REMOVED AND REPLACE FLAP POSITION INDICATOR PER T/C R1B27001. PERFORMED TRAILING EDGE FLAP BYPASS VALVE OPERATIONAL CHECK IAW F1B27013. OPERATIONAL CHECKS WERE GOOD.  VENDORS PRETEST OF FLAP POSITION INDICATOR S/N 522 CONFIRMED REASON FOR REMOVAL, UNIT FAILED FOR TRANSMITTER POSITION DISAGREE ON R/H POSITION TRANSMITTER DIAL, ALSO FOUND LIGHTS INOPERATIVE. DISASSEMBLY OF UNIT FOUND R/H SYNCHRO OUT OF ADJUSTMENT AND LAMPS DS1, AND DS3 BURNT OUT. ADJUSTED SYNCHRO AND REPLACED BURNT LAMPS, FUNCTIONAL CHECK C/W IAW OEM 27-50-07, REV. 5.
